MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS ACCESS SOLUTION; INTRODUCER, CATHETER

BAYLIS MEDICALE CIE INC VERSACROSS ACCESS SOLUTION; INTRODUCER, CATHETER
Model Number VXSK0031
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a versacross access solution was selected for use during an ablation procedure.The physician reported that the starter wire frayed within versacross sheath during prep.No patient complications were reported.The procedure was completed using an alternate device.The product is not available to return for analysis (disposed).

Brand Name
VERSACROSS ACCESS SOLUTION
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
zona franca la lima
cartgo, 03 30106
CS   30106
Manufacturer Contact
angela hinkley
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key21106965
Report Number2124215-2024-83266
Device Sequence Number8782457
Product Code DYB
UDI-Device Identifier00685447017349
UDI-Public00685447017349
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K183655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXSK0031
Device Catalogue NumberVXSK0031
Device Lot Number0034927157
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Initial Report FDA Received Date01/08/2025
Date Device Manufactured08/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown